MathSciNet Relay Station
MathSciNet bibliographic data
MR2129268 (2006b:49032) 49J52 (49K40)
Ha, T. X. D. Some variants of the Ekeland variational principle for a set-valued map. J. Optim. Theory Appl. 124 (2005), no. 1, 187–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement